MathSciNet Relay Station
MathSciNet bibliographic data
MR2176605 26A46 (26A30 28A15 28A80)
Ngai, Sze-Man; Wang, Yang Self-similar measures associated to IFS with non-uniform contraction ratios. Asian J. Math. 9 (2005), no. 2, 227–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement